Volume 3, Issue 4
Numerical Solution of the Reaction-Diffusion Equation

Ben-Yu Guo

DOI:

J. Comp. Math., 3 (1985), pp. 298-314

Published online: 1985-03

Preview Full PDF 44 1333
Export citation
  • Abstract

In this paper, we consider the numberical solution for the reaction-diffusion equation. A finite difference scheme and the basic error equality are given. Then the error estimations are proved for the periodic problem with v(x,t)$\geq 0$, the first and second boundary value problems with $v(x,t)\geq v_0›0$, and for $v(U)\geq v_0›0$.Under some conditions such estimations imply the stabilities and convergences of the schemes.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-298, author = {Ben-Yu Guo}, title = {Numerical Solution of the Reaction-Diffusion Equation}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {4}, pages = {298--314}, abstract = { In this paper, we consider the numberical solution for the reaction-diffusion equation. A finite difference scheme and the basic error equality are given. Then the error estimations are proved for the periodic problem with v(x,t)$\geq 0$, the first and second boundary value problems with $v(x,t)\geq v_0›0$, and for $v(U)\geq v_0›0$.Under some conditions such estimations imply the stabilities and convergences of the schemes. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9626.html} }
TY - JOUR T1 - Numerical Solution of the Reaction-Diffusion Equation AU - Ben-Yu Guo JO - Journal of Computational Mathematics VL - 4 SP - 298 EP - 314 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9626.html KW - AB - In this paper, we consider the numberical solution for the reaction-diffusion equation. A finite difference scheme and the basic error equality are given. Then the error estimations are proved for the periodic problem with v(x,t)$\geq 0$, the first and second boundary value problems with $v(x,t)\geq v_0›0$, and for $v(U)\geq v_0›0$.Under some conditions such estimations imply the stabilities and convergences of the schemes.
Ben-Yu Guo. (1970). Numerical Solution of the Reaction-Diffusion Equation. Journal of Computational Mathematics. 3 (4). 298-314. doi:
Copy to clipboard
The citation has been copied to your clipboard